# SDR DXTA2015021705978

- Difficulty date: February 16, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 9,216 hours, 7,192 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: S, P
- Precautionary procedure: K

## Discrepancy

DURING LANDING ROLL OUT AT SPEEDS ABOVE NORMAL TAXI SPEED, THE LT BRAKE GRABS EXCESSIVELY & PULLS THE ACFT TO THE LEFT.  THE RT BRAKE APPEARED TO RELEASE & REAPPLY THE BRAKE 5 OR 6 TIMES DURING THE ROLL OUT.  NO ANTI-SKID RELEASE MARKERS WERE NOTED AFTER LANDING IN THE NOSE COMPARTMENT.  PERFORMED BRAKE BLEED OF LT & RT BRAKES, PERFORMED TAXI CHECK, CHECKED GOOD.  BRAKES OPERATING SMOOTHLY & ARE NOT PULLING ACFT.  ALL WORK DONE IAW AMM 32-42-00.  NO OTHER DEFECTS NOTED AT THIS TIME.
